MAUDE Adverse Event Report: AMR C0R83, 12X60 KII OPT ZTHR 6/BX; GCJ

AMR C0R83, 12X60 KII OPT ZTHR 6/BX; GCJ
Model Number C0R83
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/03/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of the investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
Laparoscopic gastrectomy: "the layers in the trocar tearing due to the stapler during procedures.Customer didn't want to have our feedback.Cer submission has been delayed because (b)(6) sales manager changed their account.The product was replaced with (b)(6) stock." patient status - "there was no patient injury because they change the product right after they found out defect.".
 
Additional Manufacturer Narrative
Evaluation summary: the event unit was returned for evaluation.Upon visual inspection, the fragmented septum was identified along with the particulate.The particulate did match the missing portion in the septum.During the manufacturing process, all trocars are thoroughly inspected and tested for functionality and performance prior to packaging.The damage to the septum appears to have been caused by an instrument.There is always a potential to tear or dislodge the internal seal components with multiple passes of instruments, especially with sharp or angular devices.The instructions for use (ifu) warns that "extra care should be used when inserting angular and asymmetrical instruments.All instruments should be centered axially when inserted through the seal to prevent tearing." applied medical has opened a corrective and preventative action report to further elevate and track this investigation and implement appropriate corrective actions to mitigate this type of event.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.

Brand Name
C0R83, 12X60 KII OPT ZTHR 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
AMR
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5749462
Report Number2027111-2016-00475
Device Sequence Number4891
Product Code GCJ
UDI-Device Identifier00607915116668
UDI-Public(01)00607915116668(17)190217(30)01(10)1265627
Combination Product (Y/N)N
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/17/2019
Device Model NumberC0R83
Device Catalogue Number101218501
Device Lot Number1265627
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/25/2016
Supplement Report FDA Received Date01/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1